Skip to Content

Why is there weight gain taking Depakote?

Responses (1)

suzanne66 17 Sep 2009

Clinical studies have shown that around 9% of people taking Depakote gain weight.
The reason is unknown.
If you are noticing unexplained weight gain while taking Depakote, there are some things that you can do.
•Eating a heart-healthy diet.
•Participating in regular physical activity for at least 30 minutes a day on most days of the week.
•Limiting your intake of alcohol.

If you are taking Depakote and weight gain occurs, you should talk with your healthcare provider. He or she can give you other suggestions for dealing with this problem.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Weight Gain Woes?

Posted 2 Jul 2010 2 answers

Zyprexa Zydis - zydis vs. depakote & weight gain?

Posted 14 Apr 2012 1 answer

Hi, just started taking 5mg abilify?

Posted 3 Aug 2013 3 answers

Depakote ER 500 mg?

Posted 24 Feb 2015 4 answers